Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Venlafaxine overdose

Tako-tsubo cardiomyopathy: case report

    • 12 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Christoph M, Ebner B, Stolte D, Ibrahim K, Kolschmann S, Strasser RH, Schon S.Broken heart syndrome: Tako Tsubo cardiomyopathy associated with an overdose of the serotonin-norepinephrine reuptake inhibitor Venlafaxine. European Neuropsychopharmacology 20: 594-597, No. 8, Aug 2010. Available from: URL: http://dx.doi.org/10.1016/j.euroneuro.2010.03.009 - Germany

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Venlafaxine overdose. React. Wkly. 1314, 41–42 (2010). https://doi.org/10.2165/00128415-201013140-00132

    Download citation

    Keywords

    • Left Ventricular Ejection Fraction
    • Venlafaxine
    • Norepinephrine Level
    • Acute Chest Pain
    • Plasma Norepinephrine Level